MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jpgm.jpgm_622_24

Медицинская библиотека · Journal of postgraduate medicine · 2024

A case of mesalamine potentiating hypoprothrombinemic effect of vitamin K antagonist (VKA) therapy resulting in life-threatening bleeding.

Prabhu R S, Rahmathullah S N, Ahammad J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 76-year-old male patient, who underwent a post-aortic valve replacement with a mechanical valve in 2006, was on oral anticoagulant therapy with warfarin, maintaining a stable therapeutic level of anticoagulation until 2022. He had a new diagnosis of ulcerative colitis in 2022, following which he was started on mesalamine. He had been having a supratherapeutic level of anticoagulation, as evidenced by an international normalized ratio (INR) of 12 to 14 on multiple occasions since 2022, leading to gastrointestinal bleeding, necessitating multiple packed red cell transfusions. He presented to us in August 2024 with severe anemia due to gastrointestinal bleeding. The evaluation revealed severe depletion of vitamin K-dependent coagulation factors. In this report, we discuss the possible drug-drug interactions between mesalamine and vitamin K antagonists, which went unrecognized leading to life-threatening gastrointestinal bleeding.

Для цитирования: Prabhu R S, Rahmathullah S N, Ahammad J. A case of mesalamine potentiating hypoprothrombinemic effect of vitamin K antagonist (VKA) therapy resulting in life-threatening bleeding.. Journal of postgraduate medicine. 2024. DOI: 10.4103/jpgm.jpgm_622_24.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.